# SDR HALA2021051700063

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 29,668 hours, 4,595 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Broken
- Location: Seat 1c Lifevest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ -  SEAT 1C LIFE VEST SEAL IS BROKEN // REPLACE SEAL
